ScienceAsia 35 (2009): 111-112 |doi:
Regularity-preserving elements of regular rings
ABSTRACT: Let R be a ring and a ∈ R. A variant of R with respect to a is a ring R under usual addition and multiplication o defined by x o y = xay for all x, y ∈ R. In this paper, we characterize the regularity-preserving elements of regular rings.
Full Text |
8 Downloads 870 Views
|Department of Mathematics, Faculty of Science, Prince of Songkla University, Hat Yai, Songkla 90112, Thailand
* Corresponding author, E-mail: firstname.lastname@example.org
Received 13 May 2008, Accepted 14 Jan 2009